# SDR 2001UALA01594

- Difficulty date: July 31, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Aircraft time: 65,168 hours, 37,463 cycles
- Engine: Pwa JT8D15
- Engine time: 62,525 hours, 37,584 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 1552121
- Condition: Failed
- Location: Fuel Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

NR 1 OIL TEMP IN YELLOW BAND FOR 15 MIN.  ENGINE SHUTDOWN AND DIVERTED TO COS. THE FUEL HEAT VALVE FAILED.  REPLACED FUEL HEAT VALVE AND DRAINED, REPLACED OIL AND SCREEN.  THE MOTOR IN THE ACTUATOR OF THE VALVE ASSEMBLY WAS FOUND TO BE BAD.
